# SDR LR7A04062

- Difficulty date: June 23, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 28,134 hours, 14,837 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 INSPECTION PER JOB CARD HA1201 FOUND LT HORIZONTAL STAB UPPER SURFACE SKIN CRACKED APPROX 1.0 INCH AT FS 1093, HSS 221 L, WL 283.  REPAIRED IAW SRM SMP 583 55-20-06.  LP 15420, ITEM M3.
